Hi all I have been attempting to take this Magnesium supplement (http://www.drrons.com/mag-max-magnesium-supplement.html) I have only ever taken 1 and I took it with dinner and every time it either makes me itchy, or I get REALLY anxious and I am not sure if I get anxious because Im itchy!?! Anyway I do fine with Epsom Salt baths. I have bought some Ancient Minerals trans-dermal but Haven't tried using it yet since I cant get past the issue with this magnesium. I know I am deficient. Any thoughts?
Get Free Paleo Recipes Instantly
I've been using the same thing, it has cleared up some acne on my body just great. However, it made it worse at first. I also have noticed that itchy feeling all over.
Mg wont work if you are dehydrated. You can check this via your BUN/ Creat ration on a metabolic profile. The paleo diet acts to dehydrate you so taking more Mg does nothing until you add non fluoridated water to lower your BUN creat ratio below 10:1. 7:1 is optimal. The reason for this is magnesium is hydrophilic and it can not work on the 60 enzymes it does when there is no coherent intracellular water present. I covered this in this blog: http://www.jackkruse.com/emf-rx-the-top-ten-emf-faqs/ but I really covered it in some detail in the EMF Rx webinar of March 2013. http://www.jackkruse.com/march-webinar-the-emf-rx/
I take very few supplementa but magnesium is one of them. The Paleo diet can be low in magnesium and manganese if you are not careful.
however if I take too much the effect is worse than taking none. I take a 200mg supplement about twice a week. Sometimes I break them in half and have 3 or 4 halves per week. It does amazing and wonderful things for my sleep and muscle recovery from workouts but only if I take the right amount. More is not better.
I've only ever gotten the same anxious feeling from taking 200mg or more of magnesium glycinate at once. You might try getting mag glycinate in 100mg tablets and if you have the reaction, you can just take half of one. You might be reacting to the B6 in that, but it's hard to say.